# SDR DL757954769

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY TRACK LIGHTING ON FLOOR NEXT TO FIRST    CLASS CLOSET INOP.  FOUND BROKEN WIRE.  SPLICED SAME, OPS CKS GOOD.
